Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762

Contents of Volume 12

All articles in this issue are freely accessible.

Cluster homology: An overview of the construction and results
Octav Cornea and Fran├žois Lalonde.
Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 1-12
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Quasigroup associativity and biased expansion graphs
Thomas Zaslavsky.
Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 13-18
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2200950
Vanishing of the entropy pseudonorm for certain integrable systems
Boris S. Kruglikov and Vladimir S. Matveev.
Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 19-28
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2200951
Strong laws for weighted sums of i.i.d. random variables
Guang-hui Cai.
Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 29-36
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2218628
Picard-Hayman behavior of derivatives of meromorphic functions with multiple zeros
Shahar Nevo, Xuecheng Pang and Lawrence Zalcman.
Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 37-43
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2218629
Peripheral fillings of relatively hyperbolic groups
D. V. Osin.
Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 44-52
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2218630
Cobounding odd cycle colorings
Dmitry N. Kozlov.
Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 53-55
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2226524
A new tower of Rankin-Selberg integrals
David Ginzburg and Joseph Hundley.
Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 56-62
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2226525
Estimates on the dimension of an attractor for a nonclassical hyperbolic equation
Delin Wu and Chengkui Zhong.
Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 63-70
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2226526
Density, overcompleteness, and localization of frames
Radu Balan, Peter G. Casazza, Christopher Heil and Zeph Landau.
Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 71-86
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2237271
High-energy limits of Laplace-type and Dirac-type eigenfunctions and frame flows
Dmitry Jakobson and Alexander Strohmaier.
Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 87-94
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2237272
Intrinsic Harnack estimates for nonnegative local solutions of degenerate parabolic equations
Emmanuele DiBenedetto, Ugo Gianazza and Vincenzo Vespri.
Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 95-99
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2237273
Representations of integral quadratic forms over dyadic local fields
Constantin N. Beli.
Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 100-112
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2237274
On polyharmonic operators with limit-periodic potential in dimension two
Yulia Karpeshina and Young-Ran Lee.
Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 113-120
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2237275
On the distribution of the order over residue classes
Pieter Moree.
Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 121-128
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2263073